# SDR ASMF201608002

- Difficulty date: June 19, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 60,861 hours, 8,614 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Coupler
- Part number: 14C3308
- Condition: Leaking
- Location: Water System
- Part time: 60,861 hours, 8,614 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A WATER LEAK WAS DETECTED IN THE LOWER FUSELAGE.  MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING WATER LEAK IN THE LT AFT CARGO COMPARTMENT LINE AND COVER AND IN AFT DRAIN VALVE LINE.  THE COVER, COUPLER AND DRAIN VALVE LINE SEALS WERE REPLACED IAW IPC 38-31-57-03 AND AMM 38-00-00, TESTED CORRECT.
